Bucksfan - going off clonazepam (20 years) need help please. « on: July 10, 2018, 07:46:21 am »
hi. my name is mike and i have been on clonazepam for 20 years (1 mg) and am tapering off it (down to 0.5 mg). i and am very sick and i think i have been in withdrawal for 15 years and never knew it. i have had hundreds of doctor visits and many hundreds of blood tests and they can’t find anything wrong with me.
the symptoms i have been having for 15 years are:
-terrible inflammation in my joints especially my sacrum and shoulders, neck and spine. has recently moved to my toe and sometimes my kness
-terrible and excruciating muscle spasms in my back, shoulders, right toe and my sacrum
–cannot sleep (4-10 hours per a week maybe)
-terrible pain in my right toe (epsom salt seems to help).
terrible constipation (seriously feel like i am gonna die from this)
-incontinence and trouble urinating
-random fluttering heart palpitations
–random twitching of muscles all over the body when i feel like i might have to go to the bathroom (#2)
–audible hallucinations (sounds like someone is clapping to boards together right when someone first starts talking. it’s a loiud CRACK! type noise
–visual hallucinations – when my dose gets to low to fast (was down to 1/4 mg) the wood panel on the door looked like a conveyer belt moving
–feel like my brain is floating outside of my head in the upper right front part.
-my face feels hot while at the same time my body feels cold and my temp drops to 96.3 randomly
the reason i think the clonazepam is causing all this is because i forgot to take a dose a few years a go and as the day went on my muscles loostened up and i could urinate properly. then i realized i forgot to take the dose. so i took the dose immediately and about 20 minutes after taking the dose my ears started ringing, i tried to uirinate and it was difficult again and then about 45 mins later my back muscles spasm’d as well.
so i was’t sure at the time why i felt better and then i missed a dose again and i felt better again – exact same thing as before.
then it happened again and that was when i thought wait.. maybe it is this clonazepam that is making me sick? so i intentionally didn’t take a dose for a couple hours and felt great and then i consciously remembered how i felt before taking the dose compared to afterward and it was apparent that this drug was making me sick all these years.
for the last 20 years i have been on it i have had terrible muscle spasms and i now suspect it has been this all along. can anyone confirm this might be the cause? the doctors cannot figure anything out except when i get too inflamed they give me prednisone which drops the inflammation and then the muscle spams stop.
so i started to taper off it about a year and a half ago and i am having terrible time with this.
can anyone help me with the terrible muscle spams and sleep problems or general advise.